MathSciNet Relay Station
MathSciNet bibliographic data
MR1795296 65J15 (47J25 65R20)
Gutiérrez, J. M.; Hernández, M. A. Newton's method under weak Kantorovich conditions. IMA J. Numer. Anal. 20 (2000), no. 4, 521–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement